Jump to content
CrazyBoards.org

klonopin teva brand, dissolving in mouth/chewing, allergies?


Recommended Posts

Sometimes i like to take klonopin(teva) by letting it dissolve in my mouth, or by chewing it. sometimes this causes somewhat of an allergic reaction. my skin gets itchy/dry like, trouble breathing, tightness in chest/throat area. I only do it this way because sometimes i have trouble swallowing them. has anyone else had this experience, i think its the outer layer of the teva klonopin that really gets at me. it has also happened on occassion with the big tylenol #3 tablets. and once again seldomly with the artane tablets.

Link to comment
Share on other sites

we definitely talked about my chest pain, but more importantly, i made an offhand comment that i had troubel swallowing pills. and sometimes they would feel like they were stuck, and then i would get that reaction. so he said to chew them the klonopin especially, which induced that reaction. the reaction was a mix of an allergic reaction, and just feeling really irritable.

prevacid was the worst in regards to this gross feeling after swallowing them.

i've gotten an endoscopy, a chest ctscan, chest x-ray, ultrasound of my abdomen. and the scope that ENT doctors use to check out the bakc of your throat. all came back with good results.

except for the endoscopy which came back with GERD like problems, but ive been down taht road before. and may go back down it again, if my gastro doc will look into it more with me, like he said he would do.

my lymphocytes were somewhat high on my last blood draw though. ill bring this up when i talk with my primary care. which will be early april. becuz pdoc doesnt deal with this.

and for the most part ive lived with this occurence to a lessser extent, earlier on in my diagnoiss. i hafta eat something usually while taking it, so i've found habits to work around this like drinking milk with my meds. specially if they are chalky. and eating better def helps this out to a certain extnet. ive also tried diet adjustments, so eaitng less carbs gets the swallowing problem a bit improved.

*id love to here your opinion/[prediction(anna) on this, and even though u are not a doc, you're pretty experienced. and i trust your opinion, all the way back from that other site we were on*

Link to comment
Share on other sites

Do you have any reason to believe whatever exactly it is you are experiencing is an allergy? Has any doctor told you this is an allergy, or is that just kind of what you've decided is going on? If it is actually an allergy, have you maybe tried taking some benadryl with your meds?

Link to comment
Share on other sites

the only acceptable or reasonable answer to this question is.

Yes, i went to the ER once from taking prevacid, and yes it was an allergic reaction, consisting of hives, shortness of breath, high blood pressure and tachycardia. as for the other drugs, they weren't exactly the same reaction.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...